MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA 500 SYSTEM

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA 500 SYSTEM
Model Number DIMENSION VISTA 500 SYSTEM
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that a falsely elevated potassium (k) result was obtained on a patient sample on a dimension vista 500 system.The erroneous result was not reported to the physician(s).The sample was repeated on the original dimension vista 500 system and on an alternate dimension vista system.The repeat results recovered lower than the initial result and within the normal range.The repeat results obtained from both the system were considered correct and the repeat result obtained from the original system was reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the falsely elevated k result.
 
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc) and reported that a falsely elevated potassium(k) result was obtained on a patient sample on a dimension vista 500 system.Quality control (qc) was acceptable on the day of the event.Siemens reviewed the system integrated multisensor technology (imt) data and observed that dilution check correction factor was within the limit, calibration, air values of std a and std b and pump rate were within the normal range on the day of the event.Siemens remotely assisted the customer and checked the qc and imt calibration data.A siemens customer service engineer (cse) was dispatched to the customer¿s site.During the visit, the cse identified that an aliquot probe with sticky stuff inside, replaced and aligned aliquot probe, performed power flush, cleaned and aligned rotary valve, cleaned all tubings and ports, primed with random patient plasma and performed dilution check, which passed.Further, the cse ran qc and a quick check, which recovered acceptably.Siemens further evaluated the event and concluded that the sticky stuff inside the aliquot probe, which was corrected by replacing and aligning aliquot probe, potentially contributed to the falsely elevated k result.The instrument is performing according to specifications.No further evaluation of this device is required.

Brand Name
DIMENSION VISTA 500 SYSTEM
Common Device Name
DIMENSION VISTA 500 SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
101 silvermine road
registration number: 1226181
brookfield CT 06804
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key22517869
Report Number2517506-2025-00111
Device Sequence Number8633652
Product Code JJE
UDI-Device Identifier00630414949581
UDI-Public(01)00630414949581
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K051087
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIMENSION VISTA 500 SYSTEM
Device Catalogue Number10284473
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2025
Initial Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown